Medical Program: FDA Warns of Serious Immune Reaction with Seizure/BPD Medicine Lamotrigine (Lamictal)

FDA Warns of Serious Immune Reaction with Seizure/BPD Medicine Lamotrigine (Lamictal)

ReachMD Healthcare Image
RestartResume
    Learn more about the FDA's new warning regarding the use of lamotrigine (Lamictal) for seizures and bipolar disorder.
    • Overview

      The Food and Drug Administration (FDA) is warning that the medicine lamotrigine (Lamictal) for seizures and bipolar disorder can cause a rare but very serious reaction that excessively activates the body’s infection-fighting immune system. This can cause severe inflammation throughout the body and lead to hospitalization and death, especially if the reaction is not diagnosed and treated quickly. 

      A link to the full communication detailing specific information for health care professionals and a list of FDA-approved GBCAs can be found at www.fda.gov/Drugs/DrugSafety 

      Released 4/25/2018

    Facebook Comments

    Register

    We’re glad to see you’re enjoying Prova Education…
    but how about a more personalized experience?

    Register for free